# SDR AT9900781

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CABIN FLOORBOARD SUPPORT HAT CHANNELS BETWEEN  BS 200 AND BS 218 TO BE CORRODED.  REMOVED AND REPLACED HAT CHANNELS IAW DC9 SRM 51-30-02.
